MAUDE Adverse Event Report: T:30 INFUSION SET; INSET 30 60/13 GREY

T:30 INFUSION SET; INSET 30 60/13 GREY
Lot Number 5178004
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced kinked cannula issue due to which she experienced diabetic ketoacidosis and high blood glucose level, which was self-treated with the pump.Subsequently, the patient went to the emergency room with blood glucose level over 700 mg/dl and she was put on an insulin drip.The patient also had large ketones, which was assessed as dangerous/life threatening by a healthcare professional.Her blood glucose level was in 200 mg/dl range and she was still not feeling well when she left the emergency room.So, she was admitted to the hospital and was put on an insulin drip, which resolved patient's high blood glucose level.The infusion set was improperly inserted a day before hospitalization and it had been in use for less than a day.There was no permanent damage to the patient and she stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:30 INFUSION SET
Common Device Name
INSET 30 60/13 GREY
MDR Report Key8542952
Report Number3003442380-2019-01403
Device Sequence Number1744689
Product Code FPA
UDI-Device Identifier05705244004610
UDI-Public05705244004610
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5178004
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1